# SDR DALA2018111396611

- Difficulty date: November 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 60,140 hours, 21,924 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmission
- Condition: Underserviced
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 6716, L/P 5057016) RECEIVED CONFIG GEAR NOT DOWN FOR 3 SECONDS WHILE BEING VECTORED FOR APPROACH. WARNING WENT OUT ON ITS OWN. AIRCRAFT WAS CLEAN. ON FINAL WHEN SELECTING FLAPS 25 FROM 20 RECEIVED TRAILING EDGE DISAGREE. FOLLOWED QRH. LANDING NORMAL. PERFORMED FSCU BITE PER B757 FIM 27-51-00. NO FAULTS ON FSCU 2+3. FSCU FAULTS FLA FAIL CODE 217 AND FLAP LD RELEASE. DL842326. R/R #1 FSEU PER B757 AMM 27-51 AS REQUESTED BY MC. R/R 7983, LANDING CONFIG WARNING CARD PER B757 AMM 31-51. OPS OKAY. SERVICED FLAP TRANSMISSION 1-5 PER B757 AMM 12-13 CYCLED FLAPS BTWN FULL UP + 30 SEVERAL TIMES. NO TORQUE LIMITERS TRIPPED. CHECKED WIRING FOR AIR DATA BUS 4 TO FSEU PER WDM 27-51-51. NO FAULTS. CHECKED FLA SWITCH WDM PER 27-51-51, MEGGED CIRCUIT NO FAULTS. R/R LEFT ADC PER B757 AMM 34-12. OPS OK. MCDP TESTS 30& 40 PASSED.
